# SDR SWAA040333

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 68,637 hours, 75,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED R2 DOOR LIGHT ASSEMBLY PER MM.
